Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Taking zoloft and vyvanse. Can take dayquil for cold

I take zoloft and vyvance daily. May I take Dayquil for a terrible cold also or should I avoid?
Asked On : Mon, 12 Mar 2012
Answers:  1 Views:  934
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for posting your query in HealthCareMagic.
Dayquil containing acetaminophen+dextromethorphan+pseudoephedrine should not be taken with antidepressant-Zoloft and CNS stimulant-Vyvanse without consulting your psychiatrist.
These drugs can interact and produce side effects such as jitteriness, nervousness, anxiety, restlessness, and racing thoughts have been reported. Combining these medications can also increase the risk of a rare but serious condition called the serotonin syndrome.You should contact your doctor immediately if you experience these symptoms while taking the medications.
Hope it helps.
Take Care!
Answered: Tue, 9 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor